×

zbMATH — the first resource for mathematics

Small solutions of linear autonomous functional differential equations. (English) Zbl 0228.34044

MSC:
34K25 Asymptotic theory of functional-differential equations
34A30 Linear ordinary differential equations and systems, general
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Stokes, A, A Floquet theory for fdes, (), 1330-1334 · Zbl 0109.06301
[2] Hale, J.K, Linear FDEs with constant coefficients, Contrib. diff. eqn., 2, 291-317, (1963)
[3] \scD. Henry, “The adjoint linear functional equation,” to appear. · Zbl 0228.34040
[4] Titchmarsh, E.C, Theory of functions, (1939), Oxford · Zbl 0022.14602
[5] Boas, R, Entire functions, (1954), Academic Press New York · Zbl 0058.30201
[6] Levinger, B.W, A folk theorem of fdes, J. diff. eqn., 4, 612-619, (1968) · Zbl 0174.13902
[7] Halanay, A, Systèmes à retardement. Résultats et problèmes, (), 172, Teil I · Zbl 0196.38202
[8] Hastings, S.P, Backward existence and uniqueness for retarded fdes, J. diff. eqn., 5, 441-451, (1969) · Zbl 0172.12202
[9] Wright, E.M, Linear difference-differential equations, (), 179-185 · Zbl 0033.12001
[10] Meyer, K.R, On the existence of solutions to linear differential-difference equations, () · Zbl 0266.34072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.